# SDR AWXA200200327

- Difficulty date: April 4, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 172160
- Condition: Broken
- Location: Bs 627.5
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-16 CHECK THE R/H OVERWING HATCH LOWER EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE R/H OVERWING HATCH LOWER EMERGENCY EXIT LIGHT CONNECTOR IAW BOEING SWPM 20-42-01, PG. 1-6, OPERATIONAL CHECK WAS GOOD IAW T/C A1C33006.
